# SDR SWIA200617496

- Difficulty date: November 4, 2006
- Submitted: December 28, 2006
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 8,415 hours, 7,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT FS 621 RT SIDE RBL 42.  DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED NEW REPAIR PARTS PER REO 601R-53-61-117.
